Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 29, Number 2

The Beauville-Bogomolov class as a characteristic class
Eyal Markman.
J. Algebraic Geom. 29 (2020), 199-245
Abstract, references and article information
Full-text PDF
Bridgeland stability on threefolds: Some wall crossings
Benjamin Schmidt.
J. Algebraic Geom. 29 (2020), 247-283
Abstract, references and article information
Full-text PDF
Conic bundle fourfolds with nontrivial unramified Brauer group
Asher Auel, Christian Böhning, Hans-Christian Graf von Bothmer and Alena Pirutka.
J. Algebraic Geom. 29 (2020), 285-327
Abstract, references and article information
Full-text PDF
On the non-triviality of the $p$-adic Abel–Jacobi image of generalised Heegner cycles modulo $p$, I: Modular curves
Ashay A. Burungale.
J. Algebraic Geom. 29 (2020), 329-371
Abstract, references and article information
Full-text PDF
Diagonalisable $p$-groups cannot fix exactly one point on projective varieties
Olivier Haution.
J. Algebraic Geom. 29 (2020), 373-402
Abstract, references and article information
Full-text PDF